Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




92 Publications

2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, Benjamin, et al. “Finding Non-Orientable Surfaces in 3-Manifolds.” Discrete & Computational Geometry, vol. 58, no. 4, Springer, 2017, pp. 871–88, doi:10.1007/s00454-017-9900-0.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications, vol. 19, no. 2, International Press, 2017, pp. 313–42, doi:10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, Xavier, et al. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics, vol. 222, no. 2, Springer, 2017, pp. 841–66, doi:10.1007/s11856-017-1607-7.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, Radoslav. Embedding Graphs into Embedded Graphs. Vol. 92, 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPICS.ISAAC.2017.34.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683 | OA
Lubiw, Anna, et al. A Proof of the Orbit Conjecture for Flipping Edge Labelled Triangulations. Vol. 77, 49, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, doi:10.4230/LIPIcs.SoCG.2017.49.
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner, Herbert, and Hubert Wagner. Topological Data Analysis with Bregman Divergences. Vol. 77, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017, pp. 391–3916, doi:10.4230/LIPIcs.SoCG.2017.39.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 701 | OA
Kynčl, Jan, and Zuzana Patakova. “On the Nonexistence of k Reptile Simplices in ℝ^3 and ℝ^4.” The Electronic Journal of Combinatorics, vol. 24, no. 3, International Press, 2017, pp. 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073 | OA
Čadek, Martin, et al. “Algorithmic Solvability of the Lifting Extension Problem.” Discrete & Computational Geometry, vol. 54, no. 4, Springer, 2017, pp. 915–65, doi:10.1007/s00454-016-9855-6.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1113 | OA
Fulek, Radoslav, et al. “Hanani-Tutte for Radial Planarity.” Journal of Graph Algorithms and Applications, vol. 21, no. 1, Brown University, 2017, pp. 135–54, doi:10.7155/jgaa.00408.
View | Files available | DOI | arXiv
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, Xavier, et al. “Bounding Helly Numbers via Betti Numbers.” A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, edited by Martin Loebl et al., Springer, 2017, pp. 407–47, doi:10.1007/978-3-319-44479-6_17.
View | Files available | DOI | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1282 | OA
Gundert, Anna, and Uli Wagner. “On Eigenvalues of Random Complexes.” Israel Journal of Mathematics, vol. 216, no. 2, Springer, 2016, pp. 545–82, doi:10.1007/s11856-016-1419-1.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Fulek, Radoslav. Bounded Embeddings of Graphs in the Plane. Vol. 9843, Springer, 2016, pp. 31–42, doi:10.1007/978-3-319-44543-4_3.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378 | OA
Dotterrer, Dominic, et al. On Expansion and Topological Overlap. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 35.1-35.10, doi:10.4230/LIPIcs.SoCG.2016.35.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379 | OA
Burton, Benjamin, et al. Finding Non-Orientable Surfaces in 3-Manifolds. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016, p. 24.1-24.15, doi:10.4230/LIPIcs.SoCG.2016.24.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1381 | OA
Mabillard, Isaac, and Uli Wagner. Eliminating Higher-Multiplicity Intersections, II. The Deleted Product Criterion in the r-Metastable Range. Vol. 51, Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016, p. 51.1-51.12, doi:10.4230/LIPIcs.SoCG.2016.51.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups.” Discrete & Computational Geometry, vol. 56, no. 1, Springer, 2016, pp. 126–64, doi:10.1007/s00454-016-9794-2.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1411 | OA
Matoušek, Jiří, et al. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics, vol. 212, no. 1, Springer, 2016, pp. 37–79, doi:10.1007/s11856-016-1294-9.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522 | OA
Avvakumov, Sergey. “The Classification of Certain Linked 3-Manifolds in 6-Space.” Moscow Mathematical Journal, vol. 16, no. 1, Independent University of Moscow, 2016, pp. 1–25.
View | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1523 | OA
Gundert, Anna, and Uli Wagner. “On Topological Minors in Random Simplicial Complexes.” Proceedings of the American Mathematical Society, vol. 144, no. 4, American Mathematical Society, 2016, pp. 1815–28, doi:10.1090/proc/12824.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity II. Vol. 9801, Springer, 2016, pp. 468–81, doi:10.1007/978-3-319-50106-2_36.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
Fulek, Radoslav. C-Planarity of Embedded Cyclic c-Graphs. Vol. 9801, Springer, 2016, pp. 94–106, doi:10.1007/978-3-319-50106-2_8.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, Marek, and Pawel Pilarczyk. Computation of Cubical Steenrod Squares. Vol. 9667, Springer, 2016, pp. 140–51, doi:10.1007/978-3-319-39441-1_13.
View | DOI
 
2016 | Thesis | IST-REx-ID: 1123 | OA
Mabillard, Isaac. Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture. IST Austria, 2016.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1688 | OA
Karasev, Roman, et al. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry, vol. 54, no. 3, Springer, 2015, pp. 610–36, doi:10.1007/s00454-015-9720-z.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1730 | OA
Colin De Verdière, Éric, et al. “Discrete Systolic Inequalities and Decompositions of Triangulated Surfaces.” Discrete & Computational Geometry, vol. 53, no. 3, Springer, 2015, pp. 587–620, doi:10.1007/s00454-015-9679-9.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510 | OA
Franek, Peter, and Marek Krcál. On Computability and Triviality of Well Groups. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 842–56, doi:10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
Goaoc, Xavier, et al. On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result. Vol. 34, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–90, doi:10.4230/LIPIcs.SOCG.2015.476.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
Goaoc, Xavier, et al. Bounding Helly Numbers via Betti Numbers. Vol. 34, ACM, 2015, pp. 507–21, doi:10.4230/LIPIcs.SOCG.2015.507.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Fulek, Radoslav, et al. Hanani-Tutte for Radial Planarity. Vol. 9411, Springer, 2015, pp. 99–110, doi:10.1007/978-3-319-27261-0_9.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Fulek, Radoslav, and Radoš Radoičić. Vertical Visibility among Parallel Polygons in Three Dimensions. Vol. 9411, Springer, 2015, pp. 373–79, doi:10.1007/978-3-319-27261-0_31.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1642 | OA
Fulek, Radoslav, et al. “Clustered Planarity Testing Revisited.” Electronic Journal of Combinatorics, vol. 22, no. 4, P4.24, Electronic Journal of Combinatorics, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
View | DOI | Download Preprint (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
Cohen Addad, Vincent, and Arnaud N. de Mesmay. A Fixed Parameter Tractable Approximation Scheme for the Optimal Cut Graph of a Surface. Vol. 9294, Springer, 2015, pp. 386–98, doi:10.1007/978-3-662-48350-3_33.
View | DOI | Download Preprint (ext.)
 
2015 | Preprint | IST-REx-ID: 8183 | OA
Avvakumov, Sergey, et al. “Eliminating Higher-Multiplicity Intersections, III. Codimension 2.” ArXiv, 1511.03501.
View | Files available | Download Preprint (ext.) | arXiv
 
2014 | Journal Article | IST-REx-ID: 1842 | OA
Cibulka, Josef, et al. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry, vol. 53, no. 1, Springer, 2014, pp. 64–79, doi:10.1007/s00454-014-9646-x.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154 | OA
Matoušek, Jiří, and Uli Wagner. “On Gromov’s Method of Selecting Heavily Covered Points.” Discrete & Computational Geometry, vol. 52, no. 1, Springer, 2014, pp. 1–33, doi:10.1007/s00454-014-9584-7.
View | DOI | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157 | OA
Matoušek, Jiří, et al. “Embeddability in the 3 Sphere Is Decidable.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 78–84, doi:10.1145/2582112.2582137.
View | Files available | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184 | OA
Čadek, Martin, et al. “Computing All Maps into a Sphere.” Journal of the ACM, vol. 61, no. 3, 17, ACM, 2014, doi:10.1145/2597629.
View | DOI | Download Preprint (ext.)
 
2014 | Working Paper | IST-REx-ID: 7038 | OA
Huszár, Kristóf, and Michal Rolinek. Playful Math - An Introduction to Mathematical Games. IST Austria.
View | Files available
 
2014 | Conference Paper | IST-REx-ID: 2159 | OA
Mabillard, Isaac, and Uli Wagner. “Eliminating Tverberg Points, I. An Analogue of the Whitney Trick.” Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 171–80, doi:10.1145/2582112.2582134.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2807 | OA
Čadek, Martin, et al. “Extending Continuous Maps: Polynomiality and Undecidability.” 45th Annual ACM Symposium on Theory of Computing, ACM, 2013, pp. 595–604, doi:10.1145/2488608.2488683.
View | Files available | DOI
 
2013 | Conference Paper | IST-REx-ID: 2244 | OA
Matoušek, Jiří, et al. Untangling Two Systems of Noncrossing Curves. Vol. 8242, Springer, 2013, pp. 472–83, doi:10.1007/978-3-319-03841-4_41.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications